# SDR REXA2019043020547

- Difficulty date: April 12, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R31171
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CONTROL CABLE FAIRLEAD SUPPORT INTERCOSTAL AT FS484.00 BTWN LBL27 AND LBL37 OTBD ATTACH ANGLE CRACKED.  REPAIRED SUPPORT INTERCOSTAL AT LBL 37, F.S. 484  I.A.W. REO 601R-53-41-059 AND EA NO.CRJ 253-08647 AAR SM 107
